# SDR DALA2020122104177

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N906DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 64879
- Aircraft time: 6,636 hours, 2,624 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2539
- Condition: Inoperative
- Location: Flap Sys
- Part time: 6,633 hours, 2,623 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DE/FLAPS- DECLARED EMERGENCY INTO ONT DUE TO FLAPS WOULD NOT EXTEND ON APPROACH.  PERFORMED GO AROUND, SECOND ATTEMPT SUCCESSFUL.  CORRECTIVE ACTION: PERFORMED FSEU BITE FAULT CODE 27-52260 (TE FLAP SNSR R).  REPLACED RIGHT FLAP POSITION TRANSMITTER.  OPERATIONS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
